International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 3, Pages 451-458
Superharmonic functions and bounded point evaluations
Department of Mathematics, University of Lowell, Lowell 01854, Massachusetts, USA
Received 18 October 1988
Copyright © 1989 Edwin Wolf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.